# SDR DALA2016062104854

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 80,603 hours, 36,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 700 TO 780, RBL 20" TO 23" CORROSION ON SIDE PLATE AROUND TIE DOWN.  C/W ERA 544319-14, REV ORIGINAL.
